# SDR ASAA2019052729487

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,763 hours, 12,151 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38884492
- Condition: Intermittent
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU HAS HISTORY OF FAULT CODE 49-31171 WITH NO STARTS ON LANDING. GROUNDED - YES. ACCOMPLISHED FIM 49-31 TASK 808 STEP F.(4) CONTINUITY FROM CONNECTOR D3599B PIN A9 TO P23 PIN 1 IS GOOD REF WDM 49-62-12 P23 PIN 2 TO GROUND IS GOOD. P23 PIN 3 GROUND IS INTERMITTENT WHEN CONNECTOR P23 IS SHAKEN. P23 PIN 3 IS AUX GROUND FOR FUEL FLOW DIVIDER CHASSI GROUND. REMOVED AND REPLACED APU HARNESS PER AMM 49-11-01. REMOVED AND REPLACED DELTA PRESSURE SENSOR PER AMM 49-52-33. REMOVED AND REPLACED EGT #1 THERMOCOUPLE PER AMM 49-71-21. REMOVED AND REPLACED INLET TEMP SENSOR PER AMM 49-61-31. PERFOMED ALL OPERATIONAL TEST PER ASSOCIATED MANUALS. ALL CHECK GOOD. GROUND VERIFICATION GOOD.
